# SDR HEEA0014649

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 214066226103
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO LIGHT INDICATION ON CAUTION PANEL.  VALVE FAULTY.
